# SDR C2XA98BT070

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521805401
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE CAUSED BY RAMP HANDLER BAG CART AFT OF CARGO DOOR BETWEEN FRAMES 27 AND 28.  REPLACED FRAME AND REPAIRED WITH DOUBLER.  AIRCRAFT RETURNED TO SERVICE.  (M)
